Feynman Formulas for Solutions of the Schrödinger Equation on Compact Riemannian Manifolds
Matematičeskie zametki, Tome 68 (2000) no. 5, pp. 789-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_68_5_a15,
author = {O. G. Smolyanov and A. Trumen},
title = {Feynman {Formulas} for {Solutions} of the {Schr\"odinger} {Equation} on {Compact} {Riemannian} {Manifolds}},
journal = {Matemati\v{c}eskie zametki},
pages = {789--793},
year = {2000},
volume = {68},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_68_5_a15/}
}
TY - JOUR AU - O. G. Smolyanov AU - A. Trumen TI - Feynman Formulas for Solutions of the Schrödinger Equation on Compact Riemannian Manifolds JO - Matematičeskie zametki PY - 2000 SP - 789 EP - 793 VL - 68 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_2000_68_5_a15/ LA - ru ID - MZM_2000_68_5_a15 ER -
O. G. Smolyanov; A. Trumen. Feynman Formulas for Solutions of the Schrödinger Equation on Compact Riemannian Manifolds. Matematičeskie zametki, Tome 68 (2000) no. 5, pp. 789-793. http://geodesic.mathdoc.fr/item/MZM_2000_68_5_a15/
[1] Smolyanov O. G., Shavgulidze E. T., Kontinualnye integraly, Izd-vo MGU, M., 1990 | Zbl
[2] Maslov V. P., Kompleksnye markovskie tsepi i kontinualnyi integral Feinmana dlya nelineinykh sistem, Nauka, M., 1976
[3] Albeverio S., Hoegh-Krohn R., Mathematical Theory of Feynman Path Integrals, Lecture Notes in Math., 523, Springer, Berlin, 1976 | Zbl
[4] fon Vaitszekker Kh., Smolyanov O. G., Vittikh O., Dokl. RAN (to appear)
[5] Albeverio S., Kolokol'tsov V. N., Smolyanov O. G., C. R. Acad. Sci. Paris, 323:1 (1996), 661–664 | MR | Zbl
[6] Belavkin V. P., Smolyanov O. G., Dokl. RAN, 360:5 (1998), 589–593 | MR | Zbl
[7] Doss H., Communications in Math. Phys., 73 (1980), 247–264 | DOI | MR | Zbl